# SDR CA140113012

- Difficulty date: January 10, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 6,220 hours
- Engine: Cont IO520F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 05223178
- Condition: Cracked
- Location: Lt Wing Te Flap
- Part time: 6,340 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION, THE INBD FLAP HANGAR SUPPORT ON THE LT WING WAS FOUND CRACKED.  THE FLAP HANGAR SUPPORT RIBS WERE REPLACED WITH NEW RIBS, PN 0523231-7, 0523231-8 TO RECTIFY THE DEFECTS.
